Are there any side effects to having botox?

Asked by lomi-lomi
Report

2 answers

Top answer
EthosMedical
Good question Lomi-lomi. With any treatment or injection, there will be side effects. Most people worry about the bruising, swelling after the treatment but this is minimal and if done right, you should be able to go to work straight after. The biggest concern most people have is an eye droop which most people read about. This is very rare and it will occur if the botox is injected into the wrong area which can be prevented by a good practitioner administrating the treatment and precautionary actions which you should take after the treatment. This should always be explained to you by your doctor.
Fortunately side effects if it does occur is temporary as it last in the muscle for an average of 3-4 months and most can be reversed. Hope that helps. Dr.Terry Loong Ethos Medical Director http://www.ethosmedical.co.uk
Search Treatwell for Cosmetic Injectables near you
RegNurse
HI,
I'm an Aesthetics Practitioner (Registered Nurse), here's my answer to the question.
Possible side-effects of Botox
- headache, flu-like symptoms, temporary eyelid droop, nausea, squint/double vision, twitching of the eye, facial pain, redness at the injection site, muscle weakness
However most people do not expereince any of these side effects. The most commoon is a slight swelling in the area of the injections and a little redness which usually clears up quickly within hours or a day or two.